# SDR USAA920081877

- Difficulty date: September 19, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 56,918 hours, 37,864 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546529
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN C18 MAJOR REPAIR NR 6131828 FRAME HAS A .250 INCH CRACK AT BS 440, BETWEEN S8R AND S9R ALSO BETWEEN S8L AND S9L.  REPAIRED FRAME AT BS 440, BETWEEN S8R AND S9R ALSO BETWEEN S8L AND S9L.  IAW TASK CARD NR M1C53002.
